# SDR AALA20130518009

- Difficulty date: April 22, 2012
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 36,140 hours, 14,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK AT BS 727B, RBL 24.75, OTBD FLANGE AFT HOLE SHOWS CRACK INDICATION.  ACCOMPLISHED REPAIR IAW EA B737-53-029840.
